| Model Number |
10604 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is a combination product.Event date was not reported and approximated (b)(6) 2020.
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 24 synergy drug-eluting stent was advanced for treatment, but failed to cross the lesion.The device was pulled out of the body; however, it was noted that the stent struts were bent.The procedure was later completed.There were no patient complications nor injuries reported and the patient was stable.